In Press

1. Asmussen, Soren; Ivanovs, Jevgenijs; Segers, Johan. On the longest gap between power-rate arrivals. In: Bernoulli : a journal of mathematical statistics and probability, Vol. to appear, p. n/a-n/a. (Accepté/Sous-presse).


2. Daniel, Betty; Hafner, Christian; Manner, Hans; Simar, Léopold. Asymmetries in Business Cycles and the Role of Oil Prices. In: Macroeconomic Dynamics, p. n/a-n/a. (Accepté/Sous presse).


3. Einmahl, John H. J.; Kiriliouk, Anna; Segers, Johan. A continuous updating weighted least squares estimator of tail dependence in high dimensions. In: Extremes : statistical theory and applications in science, engineering and economics, , p. (n/a-n/a) (2017). doi:10.1007/s10687-017-0303-7 (Accepté/Sous presse).


4. Escanciano, Juan Carlos; Pardo-Fernandez, Juan Carlos; Van Keilegom, Ingrid. Asymptotic distribution-free tests for semiparametric regressions
with dependent data. In: Annals of Statistics, , no.n/a , p. n/a-n/a (to appear). (Accepté/Sous presse).


5. Faraz, Alireza; Heuchenne, Cédric. A simple method for designing Shewhart and S2 control charts to guarantee the in-control performance. In: Journal of Quality Technology : a quarterly journal of methods, applications and related topics, Vol. (to appear), p. n/a-n/a. (Soumis).


6. Feraud, Baptiste; Munaut, Carine; Martin, Manon; Verleysen, Michel; Govaerts, Bernadette. Combining strong sparsity and competitive predictive power with the L-sOPLS approach for biomarker discovery in metabolomics. In: Metabolomics, Vol. 13, no.11, p. (n/a-n/a First Online: 27 September 2017) (2017). doi:10.1007/s11306-017-1275-y (Accepté/Sous presse).


7. Fève, Frédérique; Florens, Jean-Pierre; Van Keilegom, Ingrid. Estimation of Conditional Ranks and Tests of Exogeneity in Nonparametric Nonseparable Models. In: Journal of Business and Economic Statistics, , p. n/a-n/a (to appear). doi:10.1080/07350015.2016.1166120 (Accepté/Sous presse).


8. Haedo, Christian; Mouchart, Michel. A stochastic independence approach for measuring regional specialization and concentration. In: Papers in Regional Science, , p. n/a-n/a (2017). doi:10.1111/pirs.12294 (Accepté/Sous presse).


9. Hafner, Christian; Manner, Hans; Simar, Léopold. The “wrong skewness” problem in stochastic frontier models: A new approach. In: Econometric Reviews, no. (n/a, Available online: 14 Jan 2016), p. 1-21 (2016). doi:10.1080/07474938.2016.1140284 (Accepté/Sous presse).


10. Mastromarco, Camilla; Simar, Léopold. Globalization and productivity: A robust nonparametric world frontier analysis. In: Economic Modelling, , p. (n/a-n/a) (2017). doi:10.1016/j.econmod.2017.09.015 (Accepté/Sous presse).


11. Mazo, Gildas. A Semiparametric and Location-Shift Copula-Based Mixture Model. In: Journal of Classification, , p. (n/a-n/a) (2017). doi:10.1007/s00357-017-9243-9 (Accepté/Sous presse).


12. Rootzén, Holger; Segers, Johan; Wadsworth, Jennifer. Multivariate peaks over thresholds models. In: Extremes : statistical theory and applications in science, engineering and economics, Vol. Firs online 23 June 2017 (2017). doi:10.1007/s10687-017-0294-4 (Accepté/Sous presse).


13. Rootzén, Holger; Segers, Johan; Wadsworth, Jennifer. Multivariate generalized Pareto distributions: parametrizations, representations, and properties. In: Journal of Multivariate Analysis, Vol. to appear, p. n/a-n/a. (Accepté/Sous-presse).


14. Simar, Léopold; Zelenyuk, Valentin. Asymptotic Theory for Aggregate Efficiency. In: Operations Research, , p. n/a-n/a. (Accepté/Sous presse).


15. Steland, Ansgar; von Sachs, Rainer. Asymptotics for high-dimensional covariance matrices and quadratic forms with applications to the trace functional and shrinkage. In: Stochastic Processes and their Applications, Vol. to appear, p. n/a-n/a. doi:; 10.1016/ (Accepté/Sous-presse).


16. Uyttendaele, Nathan. On the estimation of nested Archimedean copulas: a theoretical and an experimental comparison. In: Computational Statistics, Vol. First Online: 14 June 2017, p. n/a-n/a (2017). doi:10.1007/s00180-017-0743-1 (Accepté/Sous-presse).


17. de Valk, Cees Fouad; Cai, Juan-Juan. A high quantile estimator based on the log-generalized Weibull tail limit. In: Econometrics and Statistics, , p. n/a-n/a (2017). doi:10.1016/j.ecosta.2017.03.001 (Accepté/Sous presse).